The number and sum of near m-extremes

Hashorva, Enkelejd and Hüsler, Jürg (2008) The number and sum of near m-extremes. Albanian J. Math., 2 (1). pp. 33-43.

[img]
Preview
Text
029.pdf

Download (222kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:13
Last Modified: 06 Dec 2017 16:13
URI: http://kerkoje.com/id/eprint/156

Actions (login required)

View Item View Item